# SDR ABXA2011071977

- Difficulty date: July 19, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 79,758 hours, 37,509 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S9L AT STA 676 CRACKED.  REMOVED AND REPLACED STRINGER STA 676 TO 703 IAW REA B653-59377-MR REV IR 07-05-2011.
